Alert archive / Tennessee / River Flood Warnings in 2016
River Flood Warning 61, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Mar 31, 2016, 3:29 AM CDT for Obion County, Weakley County, Tennessee. It took effect at Mar 31, 2016, 10:25 AM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 3:29 AM CDT (08:29 UTC)
- In effect from
- Mar 31, 2016, 10:25 AM CDT
- Expired
- Apr 1, 2016, 7:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 73 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Obion River near Martin (NOMT1).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07025400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
053 WGUS44 KMEG 310829 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 329 AM CDT THU MAR 31 2016 The National Weather Service has issued a Flood Warning for the North Fork Obion River. PRECAUTIONARY/PREPAREDNESS ACTIONS... A followup Flood Statement will be issued tomorrow morning or sooner if conditions warrant. For graphical river and flood information...please go to www.weather.gov and click near Memphis on the map. Then select Rivers and Lakes AHPS under current conditions. Do not drive through flooded areas...turn around don't drown. Stay tuned to your weather radio and your local news media for the latest river information. && TNC131-183-010829- /O.NEW.KMEG.FL.W.0061.160331T1525Z-160402T0000Z/ /NOMT1.1.ER.160331T1525Z.160401T0000Z.160401T1800Z.NO/ 329 AM CDT THU MAR 31 2016 The National Weather Service in Memphis TN has issued a * Flood Warning for the North Fork Obion River near Martin * from Thursday March 31 until Friday April 01. * At 03 AM Thursday the stage was...15.8 feet. * Minor flooding is forecast. * Maximum forecast stage of 20.5 feet Thursday March 31. * Flood stage is 20.0 feet. * Forecast to rise above flood stage by Thursday March 31 and continue to rise to near 20.5 feet by Thursday March 31. The river will fall below flood stage by Friday April 01. At 21.0 feet, Residents in the community of Rives should complete necessary flood precautions. Evacuations may be required. Extensive crop land flooding is occurring near the river in northeast Obion County and the northwest portion of Weakley County. Equipment and livestock should be moved to higher ground.. && LAT...LON 3649 8909 3649 8872 3633 8872 3633 8909 $$
2 follow-up statements
979
WGUS84 KMEG 311604
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1104 AM CDT THU MAR 31 2016
The Flood Warning continues for the Loosahatchie River...North Fork
Obion River...S.F. Fork Forked Deer River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC131-183-011604-
/O.CON.KMEG.FL.W.0061.000000T0000Z-160402T0000Z/
/NOMT1.1.ER.160331T1723Z.160401T0000Z.160401T1800Z.NO/
1104 AM CDT THU MAR 31 2016
The Flood Warning continues for
the North Fork Obion River near Martin
* from Thursday March 31 until Friday April 1.
* At 10 AM Thursday the stage was 18.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.5 feet later Thursday March 31.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Thursday March 31 and
continue to rise to near 20.5 feet by Thursday March 31.The river
will fall below flood stage by Friday April 01.
* At 21.0 feet...Residents in the community of Rives should complete
necessary flood precautions. Evacuations may be required. Extensive
crop land flooding is occurring near the river in northeast Obion
County and the northwest portion of Weakley County. Equipment and
livestock should be moved to higher ground.
&&
LAT...LON 3649 8909 3649 8872 3633 8872 3633 8909
$$
TNC033-045-097-011604-
/O.CON.KMEG.FL.W.0059.000000T0000Z-000000T0000Z/
/HLST1.1.ER.160331T0832Z.160401T0000Z.000000T0000Z.NO/
1104 AM CDT THU MAR 31 2016
The Flood Warning continues for
the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 10 AM Thursday the stage was 10.2 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 12.6 feet Thursday March 31.
* Flood stage is 9.0 feet.
* The river rose above flood stage Thursday March 31 and will
continue rising to near 12.6 feet by Thursday March 31 then begin
falling.
* At 12.5 feet...Water is flowing over Highway 210 north of Halls.
Several low lying roads near the South Fork of the Forked Deer
River are flooded.
&&
LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940
$$
TNC047-157-010208-
/O.EXT.KMEG.FL.W.0062.160331T1612Z-160401T0208Z/
/ARLT1.1.ER.160331T1612Z.160331T1800Z.160331T2008Z.NO/
1104 AM CDT THU MAR 31 2016
The Flood Warning continues for
the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* from Thursday March 31 until Thursday March 31.
* At 10 AM Thursday the stage was 19.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.5 feet Thursday March 31.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Thursday March 31 and
continue to rise to near 20.5 feet by Thursday March 31.The river
will fall below flood stage by Thursday March 31.
* At 21.0 feet...Brief road is flooding.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$726
WGUS84 KMEG 311948
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT THU MAR 31 2016
The Flood Warning continues for the Loosahatchie River...North Fork
Obion River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later this evening or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
TNC131-183-312018-
/O.CAN.KMEG.FL.W.0061.000000T0000Z-160402T0000Z/
/NOMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
248 PM CDT THU MAR 31 2016
Forecast information for
North Fork Obion River near Martin
* At 02 PM Thursday the stage was 18.7 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 19.5 feet Thursday March 31.
* Flood stage is 20.0 feet.
* Forecast...The river will rise to near 19.5 feet Thursday March 31.
* At 20.0 feet...Flooding is occurring along the North Fork Obion
River in Northeast Obion County and Northwest Weakley County.
Flooding is also occurring in low lying areas near Union City.
&&
LAT...LON 3649 8909 3649 8872 3633 8872 3633 8909
$$
TNC047-157-312018-
/O.CAN.KMEG.FL.W.0062.000000T0000Z-160401T0208Z/
/ARLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
248 PM CDT THU MAR 31 2016
Forecast information for
Loosahatchie River at Loosahatchie River Near Arlington 2NE
* At 02 PM Thursday the stage was 19.8 feet.
* No flooding is currently forecast.
* Flood stage is 20.0 feet.
* Forecast...The river will rise to near 19.5 feet Thursday March 31.
* At 19.0 feet...Stewart Road South begins to flood. Low lying
farmland begins to flood.
&&
LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
3524 8989 3522 9004
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 30, 11:54 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Mar 30, 11:54 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1154 PM CDT WED MAR 30 2016
.UPDATE...
UPDATED FOR 06Z AVIATION DISCUSSION BELOW.
&&
.PREV DISCUSSION... /ISSUED 1020 PM CDT WED MAR 30 2016/
UPDATE...
SEVERE THREAT CONTINUES TO GRADUALLY DIMINISH. HAVE TRIMMED THE
NORTHERN END OF THE TORNADO WATCH...WHERE STRONG CONVECTION AND
SIGNIFICANT FLASH FLOODING HAVE OCCURRED. DOWN TO THE SOUTHWEST OF
MEMPHIS... A WELL ORGANIZED MCV WAS MOVING NORTHEAST UP THE
DELTA. THIS FEATURE WAS ENCOUNTERING STRONGLY CAPPED LOW LEVEL
INSTABILITY LESS THAN 300 J/KG. BUT MODEST ELEVATED INSTABILITY
WAS CONTINUING TO SUPPORT THUNDERSTORMS ROOTED IN AN ELEVATED
LAYER. THE AFOREMENTIONED MCV WAS RESULTING IN WEAK MIDLEVEL
STORM ROTATION OVER PHILLIPS AND LEE COUNTY AR. MODEST USABLE LOW
LEVEL INSTABILITY ASIDE... THE STRONG SHEAR UPSTREAM OF THE
MEMPHIS METRO PRECLUDED AN EARLY CANCELLATION OF THE REST OF
TORNADO WATCH 63. WILL CONTINUE TO MONITOR AND DO NOT ANTICIPATE
THE TORNADO WATCH RUNNING THROUGH TO EXPIRATION.
MAIN OVERNIGHT THREAT CONTINUES TO BE FLASH FLOODING... WITH SLOW
MOVING STORMS SUPPLIED WITH ELEVATED MOIST INFLOW FROM A 50 TO 70
KT LOW LEVEL JET. OVERNIGHT SEVERE THREAT MAY PREVAIL FROM CHARLESTON
AND COAHOMA MS OVER TO HELENA/WEST HELENA...IF THE BOUNDARY LAYER
INSTABILITY CAN EXPAND NORTHEAST FROM NORTHERN LA.
PWB
PREV DISCUSSION... /ISSUED 651 PM CDT WED MAR 30 2016/
UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION BELOW.
PREV DISCUSSION... /ISSUED 412 PM CDT WED MAR 30 2016/
DISCUSSION...WATER VAPOR SATELLITE TRENDS INDICATE A SHORTWAVE
TROUGH BEGINNING TO MOVE FROM THE SOUTHERN PLAINS INTO WESTERN
SECTIONS OF THE LOWER MISSISSIPPI VALLEY. THIS HAS RESULTED IN THE
DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS OVER
ARKANSAS...NORTHEAST TEXAS...AND SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE REMAINDER OF THE LOWER MISSISSIPPI
VALLEY. AS OF 3 PM CDT...TEMPERATURES ACROSS THE MID SOUTH ARE IN
THE 70S AT MOST LOCATIONS WITH 60S OCCURRING ACROSS PORTIONS OF
NORTHEAST ARKANSAS WHERE THUNDERSTORMS HAVE COOLED THE AIR. SEVERE
THUNDERSTORM POTENTIAL TONIGHT AND AGAIN ON THURSDAY ALONG WITH
HEAVY RAINFALL POTENTIAL ARE THE PREDOMINANT CHALLENGES IN THIS
AFTERNOON/S FORECAST.
STRONG SOUTHERLY WINDS ON THE BACK SIDE OF HIGH PRESSURE HAS
ADVECTED LOW LEVEL MOISTURE UP FROM THE GULF OF MEXICO. SURFACE
DEWPOINTS HAVE ALREADY RISEN INTO THE 50S AND WILL LIKELY RISE
INTO THE 60S BY TONIGHT. INSTABILITY IS EXPECTED TO BE INITIALLY
ELEVATED TONIGHT WITH LARGE HAIL BEING THE PRIMARY THREAT.
SOME UNCERTAINTY STILL REMAINS TO HOW THE OVERALL CONVECTIVE
ACTIVITY WILL EVOLVE INTO THE OVERNIGHT HOURS AS SEVERAL
SHORTWAVES EMBEDDED WITHIN SOUTHWEST FLOW ALOFT WILL MOVE ACROSS
THE LOWER MISSISSIPPI VALLEY. LATEST THINKING IS A POTENTIAL FOR
MORE ORGANIZED ACTIVITY TO DEVELOP ACROSS ARKANSAS/LOUISIANA
LATER TONIGHT AND MOVE TOWARDS THE MID SOUTH OVERNIGHT TOWARDS
THURSDAY MORNING. FAVORABLE UPPER LEVEL DIVERGENCE...STEEP MID
LEVEL LAPSE RATES...AND FAVORABLE 0-6 KM SHEAR SUGGEST THE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...SUFFICIENT DIRECTIONAL SHEAR WITH 0-1 KM STORM
RELATIVE HELICITY VALUES IN EXCESS OF 300 M2/S2 INDICATE A
POTENTIAL FOR TORNADOES EMBEDDED WITHIN LINE SEGMENTS IF STORMS
CAN BECOME SURFACE BASED.
THE TORNADIC THREAT SHOULD GRADUALLY DIMINISH THURSDAY MORNING AS
DIRECTIONAL SHEAR WEAKENS THROUGHOUT THE DAY. HOWEVER...SHORT TERM
MODELS INDICATE INCREASED INSTABILITY WITH VALUES APPROACHING OR
EXCEEDING 2000 J/KG AFTER THE INITIAL MORNING ACTIVITY MOVES OUT
AND ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE LOWER
MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREAT FOR ANY ADDITIONAL ACTIVITY THAT BECOMES SEVERE ON
THURSDAY...ESPECIALLY TOWARDS THURSDAY AFTERNOON/EVENING AS A COLD
FRONT FINALLY PUSHES THROUGH THE MID SOUTH BY THURSDAY NIGHT.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...HEAVY RAINFALL IS
POSSIBLE ESPECIALLY IF THUNDERSTORMS REPEATEDLY MOVE ACROSS THE
SAME AREAS WITH AMOUNTS AVERAGING BETWEEN 2-4 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE. A FLASH FLOOD WATCH FOR ALONG AND SOUTH
OF I-40 REMAINS IN EFFECT THROUGH THURSDAY EVENING.
HIGH PRESSURE WILL GRADUALLY RETURN TO THE MID SOUTH FOR FRIDAY
BEHIND THE COLD FRONT...BRINGING MAINLY RAIN FREE WEATHER TO THE
REGION THROUGH THE WEEKEND. LONG TERM MODELS SUGGEST A COLD FRONT
EMBEDDED WITHIN NORTHWEST FLOW ALOFT MAY MOVE ACROSS THE REGION
EARLY NEXT WEEK BRINGING ISOLATED/SCATTERED SHOWER/THUNDERSTORM
CHANCES BACK TO THE MID SOUTH.
CJC
&&
.AVIATION...
06Z TAFS
SHRA/TSRA TO CONTINUE THROUGH THE OVERNIGHT. GREATEST COVERAGE AT
MEM LIKELY THROUGH 08Z. FOLLOWING A MORNING BREAK...LOWER
ATMOSPHERE WILL LIKELY DESTABILIZE AND BECOME UNCAPPED TO TSRA
FORMATION BY 18Z.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CRITTENDEN-LEE AR-
PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CHESTER-DECATUR-
FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
SHELBY-TIPTON.
&&Hazardous weather outlook, Mar 30, 11:23 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 1123 PM CDT WED MAR 30 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-010630- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1123 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVERNIGHT OVER THE MISSISSIPPI RIVER DELTA...TO THE SOUTHWEST OF MEMPHIS. DAMAGING WINDS...LARGE HAIL AND A WEAK SHORT-LIVED TORNADO WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL LEAD TO A FLASH FLOOD THREAT ALONG AND SOUTH OF THE I-40 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF THE MISSISSIPPI RIVER ON THURSDAY. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE. AREAS SOUTH OF I-40 WILL SEE THE THREAT OF HEAVY RAIN AND FLASH FLOODING THROUGH LATE AFTERNOON OR EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THURSDAY EVENING. PWB
In the hours before
Local storm report, Mar 30, 9:31 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
931 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM FLASH FLOOD 4 S JONESBORO 35.76N 90.69W
03/30/2016 CRAIGHEAD AR LAW ENFORCEMENT
OFFICERS REPORT PORTION OF LAWSON RD WASHED AWAY NEAR SAN
SOUCI RD
&&
JPMLocal storm report, Mar 30, 9:48 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
948 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM FLASH FLOOD E JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR EMERGENCY MNGR
2 FEET OF WATER IN A HOME ON THE 2500 BLOCK OF MARY JANE
STREET IN EAST JONESBORO
&&
JPMLocal storm report, Mar 30, 11:42 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD RAVENDEN 36.24N 91.25W
03/30/2016 LAWRENCE AR PUBLIC
ROAD IMPASSABLE DUE TO WATER RUSHING OVER ROAD.
0817 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR PUBLIC
PICTURE ON TWITTER OF KAYS BUILDING ON THE CAMPUS OF ASU
FLOODED.
0817 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR TRAINED SPOTTER
MANY ROADS FLOODED IN JONESBORO... MANY CARS STALLED IN
HIGH WATER. WATER MOVING SWIFTLY.
0844 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR EMERGENCY MNGR
MAJOR FLOODING IN THE JONESBORO AREA. SEVERAL ROADS WITH
2FT OF WATER. POLICE CLOSING STREETS. WATER RESCUES
ONGOING.
0900 PM HEAVY RAIN 2 SE JONESBORO 35.80N 90.66W
03/30/2016 M3.48 INCH CRAIGHEAD AR CO-OP OBSERVER
JONESBORO CO-OP OBSERVER REPORTS 3.48 INCHES OF STORM
TOTAL RAIN.
0931 PM FLASH FLOOD 4 S JONESBORO 35.76N 90.69W
03/30/2016 CRAIGHEAD AR LAW ENFORCEMENT
OFFICERS REPORT PORTION OF LAWSON RD WASHED AWAY NEAR SAN
SOUCI RD
0948 PM FLASH FLOOD E JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR EMERGENCY MNGR
2 FEET OF WATER IN A HOME ON THE 2500 BLOCK OF MARY JANE
STREET IN EAST JONESBORO
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:03 PM CDT | Special Weather Statement | MEG | Hardin | 27 min |
| Mar 30, 8:39 PM CDT | Special Weather Statement | MEG | Dyer | 51 min |
| Mar 30, 9:33 PM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 8 days |
| Mar 30, 10:11 PM CDT | Flash Flood Warning | MEG | Dyer, Lake, Lauderdale, Obion | 3 hr |
| Mar 31, 12:01 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Mar 31, 1:08 AM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 3 hr |
| Mar 31, 1:36 AM CDT | Flash Flood Warning | MEG | Dyer, Fayette, Lake, Lauderdale, Obion, Shelby and 1 more | 3 hr |
| Mar 31, 2:22 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood | 3 hr |
| Mar 31, 3:19 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Mar 31, 4:11 AM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 64 min |
| Mar 31, 4:19 AM CDT | Flash Flood Warning | MEG | Dyer, Fayette, Haywood, Lake, Lauderdale, Obion and 2 more | 56 min |
| Mar 31, 6:44 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 14 hr |
| Mar 31, 11:43 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 47 min |
| Mar 31, 11:55 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 50 min |
| Mar 31, 12:27 PM CDT | Special Weather Statement | MEG | Tipton | 48 min |
| Mar 31, 12:40 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale | 34 min |
| Mar 31, 12:47 PM CDT | Special Weather Statement | MEG | Lake, Obion | 28 min |
| Mar 31, 12:50 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 40 min |
| Mar 31, 1:26 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 49 min |
| Mar 31, 1:32 PM CDT | Special Weather Statement | MEG | Shelby | 28 min |
| Mar 31, 1:50 PM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| Mar 31, 1:53 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 37 min |
| Mar 31, 2:11 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison | 49 min |
| Mar 31, 2:18 PM CDT | Special Weather Statement | MEG | Shelby | 27 min |
| Mar 31, 2:23 PM CDT | Areal Flood Advisory | MEG | Shelby, Tipton | 2 hr |
| Mar 31, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson, Madison | 44 min |
| Mar 31, 2:47 PM CDT | River Flood Warning | MEG | Dyer, Gibson, Obion | 4 days |
| Mar 31, 2:47 PM CDT | River Flood Warning | MEG | Dyer | 67 hr |
| Mar 31, 2:47 PM CDT | River Flood Warning | MEG | Madison | 45 hr |
| Mar 31, 3:00 PM CDT | Special Weather Statement | MEG | Hardeman | 30 min |
| Mar 31, 3:01 PM CDT | Special Weather Statement | MEG | Haywood | 29 min |
| Mar 31, 3:06 PM CDT | Areal Flood Advisory | MEG | Haywood, Madison | 114 min |
| Mar 31, 3:14 PM CDT | Special Weather Statement | MEG | Hardeman | 46 min |
| Mar 31, 3:25 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 50 min |
| Mar 31, 3:33 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 42 min |
| Mar 31, 3:38 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 32 min |
| Mar 31, 3:39 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 36 min |
| Mar 31, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 66 min |
| Mar 31, 4:21 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 39 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 46 min |
| Mar 31, 4:38 PM CDT | Areal Flood Advisory | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 2 hr |
| Mar 31, 4:40 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 35 min |
| Mar 31, 5:13 PM CDT | Special Weather Statement | MEG | Hardin, McNairy | 62 min |
| Mar 31, 5:14 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 46 min |
| Mar 31, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 39 min |
| Mar 31, 5:40 PM CDT | River Flood Warning | MEG | Fayette, Shelby | 24 hr |
| Mar 31, 6:12 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 35 min |
| Mar 31, 6:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 24 min |
Nearby
River Flood Warnings in Tennessee, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.